MathSciNet Relay Station
MathSciNet bibliographic data
MR618733 58G15 (35A30 35H05)
Schapira, Pierre Conditions de positivité dans une variété symplectique complexe. Application à l'étude des microfonctions. (French) Ann. Sci. École Norm. Sup. (4) 14 (1981), no. 1, 121–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement